# SDR 98ZZZX3736

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 900R310101107
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING DEBONDED FROM ELASTOMERS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
